Journal of Symbolic Logic 34 (3):505-506 (1969)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270931
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 56,999
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Single‐Axiom Impligational Calculus of Given Unsolvability.M. D. Gladstone - 1968 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (13‐17):193-204.
Basic Propositional Calculus I.Mohammad Ardeshir & Wim Ruitenburg - 1998 - Mathematical Logic Quarterly 44 (3):317-343.

Analytics

Added to PP index
2016-06-30

Total views
7 ( #1,005,893 of 2,410,430 )

Recent downloads (6 months)
1 ( #540,320 of 2,410,430 )

How can I increase my downloads?

Downloads

My notes